uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Double Sobolev gradient preconditioning for nonlinear elliptic problems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
2007 (English)In: Numerical Methods for Partial Differential Equations, ISSN 0749-159X, E-ISSN 1098-2426, Vol. 23, 1018-1036 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 23, 1018-1036 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-11454DOI: 10.1002/num.20207ISI: 000248664100006OAI: oai:DiVA.org:uu-11454DiVA: diva2:39223
Available from: 2007-09-14 Created: 2007-09-14 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Axelsson, Owe

Search in DiVA

By author/editor
Axelsson, Owe
By organisation
Division of Scientific ComputingNumerical Analysis
In the same journal
Numerical Methods for Partial Differential Equations
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 468 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf